# SDR DALA14006673228

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 66,383 hours, 30,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT FWD LIGHT ROW 1 ABC HAS BROKEN WIRE.  MAINTENANCE REPAIRED WIRE AND FUNCTIONAL CHECKED NORMAL.
